# SDR N6WA2015070302

- Difficulty date: July 3, 2015
- Submitted: July 7, 2015
- Operation: Air carrier
- Aircraft: N151GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10216
- Aircraft time: 27,224 hours, 18,427 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR HANDLE INT CAUTION.  INSPECTED SENSORS, CLEANED AREA, OPERATIONS TESTED SYS IAW AMM 52-11-00.  ACFT OK FOR SERVICE.
